# SDR IPXA10663050

- Difficulty date: September 21, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- Aircraft time: 39,376 hours, 12,948 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 145T52311
- Condition: Cracked
- Location: Bs 1043
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, M/DECK STA 1043 LBL 11 TO RBL 11 INTERCOSTAL FOUND CRACKED.  MAIN DECK STA 1043 LBL 11 TO RBL 11 FLOOR INTERCOSTAL REPLACED AFTER FABRICATED IAW HX RS R53-00-36841 AND EO B767-5320-40037, ORG MATL BAC1518-790-7075T6511. FABRICATE NEW INTERCOSTAL WITH MATL 7075T6511-2500INX6000IN BAR AS NEW REPLACEMENT.
